Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS Charleston, SC

June 19, 2020Beaufort County, Colleton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2020, 3:53 PM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2020, 3:53 PM EDT (19:53 UTC)
Expired
Jun 19, 2020, 4:34 PM EDT
In force
41 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, SC, Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:00 PM EDTTSTM WND DMG4 Ssw Green Pond, SCSC HIGHWAY PATROL REPORTED A TREE DOWN AT WHITE HALL RD AND ACE BASIN PARKWAY. TIME ESTIMATED FROM RADAR.
Jun 19, 4:10 PM EDTTSTM WND DMG3 Nw Jacksonboro, SC2 POWERLINES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

811 
WUUS52 KCHS 191953
SVRCHS
SCC013-029-192100-
/O.NEW.KCHS.SV.W.0043.200619T1953Z-200619T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
353 PM EDT Fri Jun 19 2020

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Beaufort County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...

* Until 500 PM EDT.

* At 353 PM EDT, severe thunderstorms were located along a line
  extending from near Cottageville to near Coosawhatchie, moving east
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Beaufort, Cottageville, Green Pond, Dale, Gardens Corner, Sheldon,
  Jacksonboro, Ashepoo, Pocotaligo, Ritter and White Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3289 8039 3287 8040 3284 8039 3281 8040
      3279 8043 3274 8045 3270 8041 3244 8065
      3258 8084 3261 8083 3264 8086 3295 8049
TIME...MOT...LOC 1953Z 264DEG 12KT 3287 8044 3254 8087 

HAIL...1.00IN
WIND...60MPH
 
$$

ETM
2 follow-up statements
148 
WWUS52 KCHS 192023
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
423 PM EDT Fri Jun 19 2020

SCC013-029-192100-
/O.CON.KCHS.SV.W.0043.000000T0000Z-200619T2100Z/
Beaufort SC-Colleton SC-
423 PM EDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BEAUFORT AND COLLETON COUNTIES...

At 423 PM EDT, severe thunderstorms were located along a line
extending from near Delemar Crossroads to near Gardens Corner, moving
east at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Beaufort, Green Pond, Dale, Gardens Corner, Sheldon, Jacksonboro and
Ashepoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3284 8040 3281 8040 3279 8043 3274 8045
      3272 8043 3271 8043 3271 8042 3270 8041
      3244 8065 3258 8084 3261 8083 3263 8084
      3285 8044
TIME...MOT...LOC 2023Z 264DEG 12KT 3288 8033 3255 8076 

HAIL...0.88IN
WIND...60MPH
 
$$

ETM
856 
WWUS52 KCHS 192034
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
434 PM EDT Fri Jun 19 2020

SCC013-029-192043-
/O.CAN.KCHS.SV.W.0043.000000T0000Z-200619T2100Z/
Beaufort SC-Colleton SC-
434 PM EDT Fri Jun 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND COLLETON COUNTIES
IS CANCELLED...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3284 8040 3281 8040 3279 8043 3274 8045
      3272 8043 3271 8043 3271 8042 3270 8041
      3244 8065 3258 8084 3261 8083 3263 8084
      3285 8044
TIME...MOT...LOC 2033Z 264DEG 12KT 3288 8029 3255 8072 

$$

ETM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:31 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 19, 3:31 PM EDT, 22 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Charleston SC
331 PM EDT Fri Jun 19 2020

.SYNOPSIS...
Atlantic high pressure will gradually build in this weekend
into early next week. A cold front will drop into the area
during the middle to latter part of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Scattered showers/tstms have developed across much of the region
this afternoon ahead of a weak lobe of vorticity rounding the
east side the upper trough to the west. Convection has generally
concentrated along the sea breeze and outflow boundaries with
updrafts being occasionally augmented where boundaries collide
and interact. Convection will linger for the remainder of the
afternoon and into early this evening before slowly diminishing
as instability wanes with the loss of heating. Elevated hail and
downdraft CAPE values will support a risk for isolated damaging
winds and/or large hail events through sunset. Lows will range
from the upper 60s inland with lower 70s at the coast with mid
70s at the beaches.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
The area will largely remain under the influence of Atlantic high
pressure through the period, although a weak trough will linger
inland. Aloft, heights will gradually build as the persistent trough
over the eastern CONUS finally shifts off the coast. This set-up
will favor a typical summertime pattern, with isolated to scattered
showers and thunderstorms possible, primarily in the afternoon and
evenings. Coverage looks to be highest on Saturday. Overall, the
threat for organized severe weather is low, but as typical this time
of year, a few brief strong to severe storms are not out of the
question. High temperatures in the upper 80s/around 90 on Saturday
will warm to the low/mid 90s by Monday. Lows will be within a few
degrees of normal.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A broad upper level trough will affected the area during the
middle part of next week, pushing a cold front into the area.
Fairly good coverage of showers and tstms expected, especially
Wednesday and Thursday. Temperatures will cool down slightly.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
VFR for much of the period. Best chances for tstm impacts at
KCHS will be from 22-02z and 18-22z at KSAV. There is still
enough timing/coverage uncertainties at this point to maintain
a mention of VCTS at both sites and not introduce either a
prevailing or TEMPO group.

Extended Aviation Outlook: Mainly VFR. Brief flight restrictions are
possible in afternoon/evening showers and tstms.

&&

.MARINE...
Tonight: There are no concerns southeast winds will gradually
veer to the southwest and west overnight with speeds less than
10 kt. Seas will average 1-3 ft.

Saturday through Wednesday: High pressure centered east of the
waters will be the primary feature this weekend through much of next
week. South to southwest winds will prevail much of time with speeds
15 knots or less. Seas will average 2-3 feet, perhaps up to 4 ft at
times in the outer portions of the marine zones.

&&

.TIDES/COASTAL FLOODING...
Tide levels in Charleston Harbor are expected to peak 6.7-6.9 ft
MLLW. This is just below Coastal Flood Advisory criteria. Given
the marginal nature of this event and onshore winds are still
fairly light, A Coastal Flood Advisory will not be issued.

Above normal water levels expected through early next week,
primarily due to the upcoming new moon. There is a low
probability for minor coastal flooding during the evening high
tides along the South Carolina coast, especially near
Charleston.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&
Hazardous weather outlook, Jun 19, 9:31 AM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
931 AM EDT Fri Jun 19 2020

SCZ048>050-201345-
Beaufort-Coastal Colleton-Charleston-
931 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: Scattered showers and thunderstorms are
expected to develop across Southeast South Carolina and Southeast
Georgia this afternoon and evening. A few of these thunderstorms will
be capable of producing damaging winds and large hail. The risk for
severe thunderstorms will be the greatest between 2 PM and 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Coastal Flooding: The upcoming new moon and a slight increase in
swells will contribute to elevated tide levels into early next week.
There is a low probability for minor coastal flooding during the
evening high tides along the South Carolina coast, especially near
Charleston.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-354-374-201345-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
931 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047-051-052-201345-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Coastal Jasper-Tidal Berkeley-
931 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: Scattered showers and thunderstorms are
expected to develop across Southeast South Carolina and Southeast
Georgia this afternoon and evening. A few of these thunderstorms will
be capable of producing damaging winds and large hail. The risk for
severe thunderstorms will be the greatest between 2 PM and 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Special weather statement, Jun 19, 2:07 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Charleston SC
207 PM EDT Fri Jun 19 2020

SCZ045-191845-
Inland Berkeley-
207 PM EDT Fri Jun 19 2020

...MARINERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR...

At 206 PM EDT, National Weather Service doppler radar indicated
thunderstorms along a line extending from 6 miles northwest of
Summerton to near Elloree to near Saint George, and moving east at
20 mph. These storms will move across eastern Lake Marion around 3
PM. Mariners are urged to seek safe harbor now.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on the eastern portions of Lake Marion should seek safe
harbor immediately. If caught on the open water, stay as low as
possible and wear a personal flotation device. Remember, if you can
hear thunder you are at risk for being struck by lightning.

&&

LAT...LON 3345 8016 3345 8015 3340 8016 3337 8022
      3338 8024 3339 8022 3345 8022 3344 8021
      3345 8021 3345 8017 3348 8015 3349 8014
TIME...MOT...LOC 1806Z 262DEG 18KT 3366 8045 3348 8058 3326 8056
Special weather statement, Jun 19, 2:40 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
240 PM EDT Fri Jun 19 2020

SCZ045-191930-
Inland Berkeley-
240 PM EDT Fri Jun 19 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
...MARINERS ON LAKE MOULTRIE AND EASTERN LAKE MARION SHOULD SEEK
SAFE HARBOR...

At 239 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Summerton to near
Holly Hill, and moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Moncks Corner, Eadytown, Cross, Lake Moultrie, Bonneau Beach,
Eastern Lake Marion and Pinopolis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie and the eastern portions of Lake Marion
should seek safe harbor immediately. If caught on the open water,
stay as low as possible and wear a personal flotation device.
Remember, if you can hear thunder you are at risk for being struck by
lightning.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 7998 3319 8001 3324 8035 3326 8036
      3328 8035 3327 8030 3330 8025 3338 8024
      3339 8022 3345 8022 3345 8014 3348 8015
      3350 8012 3350 8009 3351 8008 3351 7999
TIME...MOT...LOC 1839Z 261DEG 23KT 3361 8033 3332 8037
Special weather statement, Jun 19, 2:43 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
243 PM EDT Fri Jun 19 2020

GAZ140-141-191915-
Inland McIntosh-Coastal McIntosh-
243 PM EDT Fri Jun 19 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...

At 243 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Pine Harbor, or 13 miles north of Darien,
moving northeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Eulonia, Pine Harbor, Crescent, Harris Neck and Shellman Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3160 8150 3164 8125 3164 8124 3163 8122
      3161 8121 3154 8119 3147 8148
TIME...MOT...LOC 1843Z 216DEG 7KT 3156 8138
Special weather statement, Jun 19, 2:53 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston SC
253 PM EDT Fri Jun 19 2020

GAZ118-119-SCZ047-051-191930-
Coastal Chatham-Inland Chatham-Inland Jasper-Coastal Jasper-
253 PM EDT Fri Jun 19 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM AND JASPER
COUNTIES...

At 253 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Garden City, or near Savannah International
Airport, moving north at 10 mph.

  HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Pooler, Hunter Army Airfield, Downtown Savannah, Godley Station,
Savannah International Airport, Garden City, Port Wentworth and
Hardeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3216 8131 3220 8125 3223 8117 3223 8114
      3224 8115 3229 8102 3208 8100 3200 8117
TIME...MOT...LOC 1853Z 164DEG 8KT 3213 8113

ETM
Special weather statement, Jun 19, 3:18 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
318 PM EDT Fri Jun 19 2020

GAZ140-141-191945-
Inland McIntosh-Coastal McIntosh-
318 PM EDT Fri Jun 19 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...

At 317 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Pine Harbor, or 12 miles north of Darien,
moving east at 10 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Crescent, Shellman Bluff, Eulonia, Pine Harbor, Blackbeard Island,
Valona, Sapelo Island and South Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3152 8147 3165 8141 3165 8133 3162 8122
      3160 8119 3156 8120 3154 8118 3157 8116
      3156 8115 3153 8115 3140 8123
TIME...MOT...LOC 1917Z 290DEG 9KT 3154 8135

ETM
Special weather statement, Jun 19, 3:39 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
339 PM EDT Fri Jun 19 2020

SCZ043-048-049-192015-
Coastal Colleton-Beaufort-Inland Colleton-
339 PM EDT Fri Jun 19 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND COLLETON
COUNTIES...

At 338 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over White Hall, or 9 miles east of Yemassee,
moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Yemassee, Green Pond, Gardens Corner, Sheldon, Ashepoo, Pocotaligo,
Ritter and White Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3261 8046 3257 8083 3259 8083 3261 8084
      3268 8086 3271 8083 3272 8085 3275 8085
      3283 8047
TIME...MOT...LOC 1938Z 266DEG 20KT 3270 8069

ETM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:06 PM EDTSpecial Weather StatementCHSAllendale, Hampton24 min
Jun 18, 10:31 PM EDTSpecial Weather StatementCHSHampton29 min
Jun 18, 11:00 PM EDTSpecial Weather StatementCHSHampton30 min
Jun 19, 2:36 AM EDTSpecial Weather StatementCHSBeaufort39 min
Jun 19, 2:07 PM EDTSpecial Weather StatementCHSClarendon38 min
Jun 19, 2:40 PM EDTSpecial Weather StatementCHSBerkeley50 min
Jun 19, 3:39 PM EDTSpecial Weather StatementCHSColleton36 min
Jun 19, 3:57 PM EDTSpecial Weather StatementCHSBerkeley33 min
Jun 19, 4:03 PM EDTSpecial Weather StatementCHSDorchester27 min
Jun 19, 4:27 PM EDTSpecial Weather StatementCHSJasper33 min
Jun 19, 5:44 PM EDTSpecial Weather StatementCHSBeaufort31 min
Jun 19, 6:44 PM EDTSpecial Marine WarningCHS31 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.